# SDR USAA2014040800001

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 19,027 hours, 7,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK LEVEL 2 GALVANIC CORROSION ON LT AFT SILL PLATE AT FRAME 68, Z-500, Y1162.5.  REPAIRED LT AFT SILL PLATE AT FRAME 68, Z-500, Y1162.5 IAW SRM 53-41-201, FIG 201.
